Journal article icon

Journal article

Classification of alternating knots with tunnel number one

Abstract:
This paper gives a complete classification of all alternating knots with tunnel number one, and all their unknotting tunnels. We prove that the only such knots are two-bridge knots and certain Montesinos knots.
Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
COMMUNICATIONS IN ANALYSIS AND GEOMETRY
Volume:
13
Issue:
1
Pages:
151-185
Publication date:
2001-03-30
ISSN:
1019-8385
Source identifiers:
2688
Language:
English
Keywords:
Pubs id:
pubs:2688
UUID:
uuid:74635d64-c7cd-4f60-83a5-448c964c030d
Local pid:
pubs:2688
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP